# SDR SIMA20121226003

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N856
- Make and model: Emb EMB-145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMERGENCY LIGHT INOP.  REPLACED RIGHT EXTERIOR OVERWING EMERGENCY LIGHT LAMP.
